# SDR YENA200576

- Difficulty date: October 20, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 22,746 hours, 9,193 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 042884
- Condition: Discharged
- Location: Emergency Light
- Part time: 317 hours, 106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST. EPSU EMER. L DISPLAYED. REMOVED AND REPLACED EPSU (11WL) BATTERY PACK IAW AMM 33-51-38. SYSTEM OPS CHECK GOOD.
